advertisement
Question
Posted by: Leigh | 2013-01-31

How long will my pill be ineffective for?

I''m on Yasmin and got put on the antibiotic Clarithromicin (Klacid XL) on the 3rd inactive pill (out of 7) which was the 28th of Jan. The course finishes on the 1st of Feb which is when I take the last inactive pill. For how long is my pill going to be ineffective?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should use extra precautions while on the antibiotic and for two weeks after.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement